# SDR DHL2003783007

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2610 · Detection System
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK, NO HORN DURING ENGINE OR WHEEL WELL FIRE TEST.  REMOVED AND REPLACED AURAL WARNING DEVICE (BOX ASSEMBLY) & OPS TESTED NORMAL PER M/M 26-11-0.
